A limit theorem for random variables in compact topological groups

M. Ullrich; K. Urbanik

Colloquium Mathematicae (1960)

  • Volume: 7, Issue: 2, page 191-198
  • ISSN: 0010-1354

How to cite

top

Ullrich, M., and Urbanik, K.. "A limit theorem for random variables in compact topological groups." Colloquium Mathematicae 7.2 (1960): 191-198. <http://eudml.org/doc/210655>.

@article{Ullrich1960,
author = {Ullrich, M., Urbanik, K.},
journal = {Colloquium Mathematicae},
keywords = {probability theory},
language = {eng},
number = {2},
pages = {191-198},
title = {A limit theorem for random variables in compact topological groups},
url = {http://eudml.org/doc/210655},
volume = {7},
year = {1960},
}

TY - JOUR
AU - Ullrich, M.
AU - Urbanik, K.
TI - A limit theorem for random variables in compact topological groups
JO - Colloquium Mathematicae
PY - 1960
VL - 7
IS - 2
SP - 191
EP - 198
LA - eng
KW - probability theory
UR - http://eudml.org/doc/210655
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.